×

zbMATH — the first resource for mathematics

Residually finite groups with the same finite images. (English) Zbl 0309.20007

MSC:
20D15 Finite nilpotent groups, \(p\)-groups
20K35 Extensions of abelian groups
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.C. Brigham : On the isomorphism problem for just-infinite groups . Comm. Pure and Applied Math. XXIV. (1971) 789-796. · Zbl 0217.07703
[2] L.L. Dyer : On the isomorphism problem for polycyclic groups . Math. Zeitsch. 112 (1969) 145-153. · Zbl 0186.31901
[3] G.H. Hardy and E.M. Wright : An introduction to the theory of numbers . Clarendon Press, Oxford. · Zbl 0020.29201
[4] G. Higman : Unpublished.
[5] K.A. Hirsch : On infinite solvable groups. II . Proc. London Math. Soc. (2) 44 (1938) 336-344. · Zbl 0019.15602
[6] R. Hirshon : On cancellation in groups . American Math. Monthly 76 (1969), 1037-1039. · Zbl 0186.03801
[7] H. Neumann : Varieties of groups , Ergebnisse der Math. und ihrer Grenzgebiete, Band 37. Springer-Verlag, New York, 1967, MR. 35 # 6734. · Zbl 0251.20001
[8] R. Remak : Über die Zerlegung der endlichen Gruppen in direkte unzerlegbare Faktoren . J. reine angew. Math. 139 (1911) 293-308. · JFM 42.0156.01
[9] V.N. Remeslennikov : Conjugacy of subgroups in nilpotent groups . Algebra i Logika Sem. 6 (1967) no. 2 61-76. (Russian) MR. 36 # 1545. · Zbl 0189.30902
[10] E.A. Walker : Cancellation in direct sums of groups . Contributions to the theory of groups (1956) 101-129. University of Kansas. · Zbl 0071.25203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.